| Catalog Number |
RBYPODJ60 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using pod packing coils (packing coil) and a non-penumbra microcatheter.It should be noted that the patient's anatomy was highly tortuous and mildly calcified.During the procedure, the physician successfully implanted two packing coils into the target vessel using the microcatheter.While advancing another packing coil through the mid-shaft of the microcatheter, the packing coil became stuck, and the physician decided to remove the packing coil.While attempting to remove the packing coil, it unintentionally detached within the microcatheter.Therefore, the microcatheter containing the detached packing coil was removed.It was reported that the packing coil was flushed out of the microcatheter on the back table.The procedure was completed using a new packing coil.There was no report of an adverse effect to the patient.